MathSciNet Relay Station
MathSciNet bibliographic data
MR109136 10.00 (14.00)
Cassels, J. W. S. Arithmetic on curves of genus $1$. I. On a conjecture of Selmer. J. Reine Angew. Math. 202 1959 52–99.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement